MathSciNet Relay Station
MathSciNet bibliographic data
MR1992038 37F20 (20F67 37F10 52C26 57M12)
Cannon, J. W.; Floyd, W. J.; Kenyon, R.; Parry, W. R. Constructing rational maps from subdivision rules. Conform. Geom. Dyn. 7 (2003), 76–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement